# SDR GLBA2002070

- Difficulty date: May 25, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 18,797 hours, 22,442 cycles
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 066306200
- Part serial: 3103
- Condition: Inoperative
- Location: #1
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FAILED ON T/O, REPLACED ALTIMETER OPS CHECKED SYSTEM SATISFACTORY
